# SDR SWIA201439391

- Difficulty date: September 11, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 29,191 hours, 17,465 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG PISTON-AXLE NR 2 FOUND CORRODED.    REPAIRED IAW REO.
